Journal article icon

Journal article

Maximal violation of the Collins-Gisin-Linden-Massar-Popescu inequality for infinite dimensional states.

Abstract:

We present a much simplified version of the Collins-Gisin-Linden-Massar-Popescu inequality for the 2x2xd Bell scenario. Numerical maximization of the violation of this inequality over all states and measurements suggests that the optimal state is far from maximally entangled, while the best measurements are the same as conjectured best measurements for the maximally entangled state. For very large values of d the inequality seems to reach its minimal value given by the probability constraints...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics
Journal:
Physical review letters
Volume:
100
Issue:
12
Pages:
120406
Publication date:
2008-03-05
DOI:
EISSN:
1079-7114
ISSN:
0031-9007
URN:
uuid:40fcf8db-4fcf-4867-92ff-9b2559bc9c12
Source identifiers:
155559
Local pid:
pubs:155559
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP